Volume 9,Issue 1,1989 Table of Contents

Other Issues:  


Unitary Similarity Theory of Matrices Over the Strong p-Division Ring (Ⅲ)
  Tu Boxun
  1989,9(1):1-8 [Abstract(2253)]  [View PDF]
Some Remarks of Quasi-flat Modules
  Chen Jianlong
  1989,9(1):9-13 [Abstract(1948)]  [View PDF]
The Width of Simplex with Its Faces Contacted With the Given Sphere
  Mao Qiji and Zuo Quanru
  1989,9(1):14-16 [Abstract(1939)]  [View PDF]
Vector-valued Pseudomeasures
  Yu Shumo
  1989,9(1):17-23 [Abstract(1765)]  [View PDF]
A Moment Inequality and Its Applications
  Shao Qiman
  1989,9(1):24 [Abstract(1775)]  [View PDF]
On Deficient Values of Meromorphic Functions
  S.M.Sarangi and S.J.Patil
  1989,9(1):25-30 [Abstract(1950)]  [View PDF]
Extension of a Theorem of Carleson-Duren
  Ren Fu-Yao and Huang Li-feng
  1989,9(1):31-39 [Abstract(2042)]  [View PDF]
Approximation by Modified Durrmeyer-Bernstein Operators
  Chen Wenzhong
  1989,9(1):40 [Abstract(2108)]  [View PDF]
Families of Semiopen Sets and Their Accompanied Topologies
  Zhu Jingfeng
  1989,9(1):41-44 [Abstract(1790)]  [View PDF]
Sins Theorems in En and Their Applications
  Liu Genhong
  1989,9(1):45-52 [Abstract(2346)]  [View PDF]
Convergence and Separation Property in Menger Spaces
  Zheng Quan
  1989,9(1):53-56 [Abstract(1780)]  [View PDF]
k-Quasihyponormal Operators on the Hilbert- Schmidt Class
  Hou Jinchuan and Wang Yongming
  1989,9(1):57-62 [Abstract(2288)]  [View PDF]
Global Solutions for Reaction Diffusion System Satisfying Nonlinear Boundary Conditions
  Zhang Gongan
  1989,9(1):63-74 [Abstract(1945)]  [View PDF]
Discontiunous Riemann Boundary Value Problem for Nonlinear Elliptic Complex Equation of First Order
  Yang Guangwu and Xu Keming
  1989,9(1):75-82 [Abstract(2206)]  [View PDF]
Decoupling Problem of Canonical Decomposition of Linear Systems
  Lü Hongfan
  1989,9(1):83-90 [Abstract(2020)]  [View PDF]
A Class of Multivariate Distributions Including the Multivariate Logistic
  Fang Kaitai and Xu Jianlun
  1989,9(1):91-100 [Abstract(2687)]  [View PDF]
Complexity of Inversion of Block Triangular Toeplitz Matrices and Solution of Block Triangular Toeplitz Linear Systems
  You Zhaoyong and Lu Hao
  1989,9(1):101-106 [Abstract(2639)]  [View PDF]
The Best Approximation by Polynomials in Hqp(01) Spaces
  Shen Xiechang and Xing Fuchong
  1989,9(1):107-114 [Abstract(2135)]  [View PDF]
The Conditions Under Which Γ-rings Have Strong Unity
  Chen Weixin
  1989,9(1):115-120 [Abstract(1682)]  [View PDF]
On tne Hamiltonianity of a Graph
  Liu Yanpei
  1989,9(1):121-124 [Abstract(2080)]  [View PDF]
A Combinatorial Proof to a Bilinear Identity
  Tu Gui-zhang
  1989,9(1):125-130 [Abstract(2035)]  [View PDF]
Study on Lemaréchal's High Order Algorithm: Conceptual Algorithm
  Huang Wan-zhen and Zhang Lian-sheng
  1989,9(1):131-137 [Abstract(2091)]  [View PDF]
  1989,9(1):138 [Abstract(1986)]  [View PDF]
Normal Subgroups and Congruence Subgroups of Classical Groups
  Li Fu-an
  1989,9(1):139-144 [Abstract(2050)]  [View PDF]
A Note on 《Monotone and Comonotone Approximation》
  Liu Ruizhi
  1989,9(1):145-148 [Abstract(2108)]  [View PDF]
  1989,9(1):149-151 [Abstract(2015)]  [View PDF]
Complete Convergence for ρ-mixing Sequences
  Shao Qiman
  1989,9(1):152 [Abstract(2191)]  [View PDF]
Minimum Norm Reflexive Generalized Inverse Amr- and Least-Squares Reflexive Generalized Inverse Alr-
  Sun Wenyu
  1989,9(1):153-155 [Abstract(2168)]  [View PDF]
A Ring with Left Identities anb Right Inverses Is a Skew Field
  Tong Jingcheng
  1989,9(1):156 [Abstract(2077)]  [View PDF]
DR0-Spaces and Césaro-type Mapping
  Tong Jingcheng
  1989,9(1):157-158 [Abstract(1911)]  [View PDF]